# SDR P5CA0100612

- Difficulty date: November 13, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 71,162 hours, 17,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: Nose Wheel Well
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6" CRACK AT STA 300 RH NOSE WHEEL WELL BEAM RUNNING ACROSS WEB, EMINATING FROM INSULATION BLANKET STANDOFF HOLE. NO ADJACENT FASTENERS LOOSE, SHEARED OR MISSING. REPAIR CARRIED OUT IAW SRM 51-40-02, FIG 1, SHT 5, DETAIL 3. PARTS TREATED W/ ALODINE 1200 & REPAIR PARTS PRIMED W/ BMS 10-11 & INSTALLED. SEALANT APPLIED & REPROTECTED W/ DINOTROL AV 30.
